Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Undecidable existential problems for addition and divisibility in algebraic number rings. II
HTML articles powered by AMS MathViewer

by Leonard Lipshitz PDF
Proc. Amer. Math. Soc. 64 (1977), 122-128 Request permission

Abstract:

It is shown that for all algebraic number rings, except imaginary quadratic ones, the problem of deciding existential formulas involving only addition and the divisibility predicate is equivalent to the full diophantine problem for these rings.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02E10, 02G05, 10N10
  • Retrieve articles in all journals with MSC: 02E10, 02G05, 10N10
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 122-128
  • MSC: Primary 02E10; Secondary 02G05, 10N10
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0536659-5
  • MathSciNet review: 0536659